# SDR CALA2022121603393

- Difficulty date: December 14, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 75,095 hours, 14,868 cycles
- System (JASC): 2561 · Life Jacket
- Part: Relay
- Part number: XD4L015
- Part serial: UNK
- Condition: Defective
- Location: M1136 Module
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

REF AAR N/R 9668954. P61 SQUIB TEST #2, RIGHT SPOILER DO NOT TEST REMOVED AND REPLACED RIGHT OFF WING ESCAPE M1136 MODULE RELAYS K4 AND K6 AND PERFORMED P61 PANEL #2 RIGHT SPOILER SQUIB TEST FOUND NORMAL. PER B767 FIM 25-65 TASK 820, WD 25-65-11 AND AMM 26-21-04. WORK ACCOMPLISHED BY V891303
